MathSciNet Relay Station
MathSciNet bibliographic data
MR1923715 (2004a:65070) 65J20 (65F22 65K10 86A22)
Rojas, Marielba; Sorensen, Danny C. A trust-region approach to the regularization of large-scale discrete forms of ill-posed problems. SIAM J. Sci. Comput. 23 (2002), no. 6, 1842–1860 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement